RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1306–1309 (Mi de2806)  

Short Communications

The behavior of the trajectories of a certain dynamical system in the Poincaré disc

I. G. Kozhukh

Brest State Pedagogical Institute

Full text: PDF file (462 kB)

Bibliographic databases:
UDC: 517.925.11
Received: 28.04.1975

Citation: I. G. Kozhukh, “The behavior of the trajectories of a certain dynamical system in the Poincaré disc”, Differ. Uravn., 12:7 (1976), 1306–1309

Citation in format AMSBIB
\Bibitem{Koz76}
\by I.~G.~Kozhukh
\paper The behavior of the trajectories of a certain dynamical system in the Poincar\'e disc
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1306--1309
\mathnet{http://mi.mathnet.ru/de2806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445061}
\zmath{https://zbmath.org/?q=an:0333.34028}


Linking options:
  • http://mi.mathnet.ru/eng/de2806
  • http://mi.mathnet.ru/eng/de/v12/i7/p1306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020